Journal of Mahani Mathematical Research (May 2022)

Initial Coefficient Bounds for interesting Subclasses of Meromorphic and and Bi-Univalent Functions

  • Hormoz Rahmatan,
  • Shahram Najafzadeh,
  • Hakimeh Haji

DOI
https://doi.org/10.22103/jmmrc.2022.18124.1162
Journal volume & issue
Vol. 11, no. 2
pp. 9 – 17

Abstract

Read online

In this paper, we investigate an interesting subclass of univalent functions. Also, we introduce a new subclass of meromorphic bi-univalent functions. We obtain the estimates on the initial Taylor-Maclurin Coefficients for functions in the interesting subclass of meromorphically bi-univalent functions defined on $\Delta=\left\{z\in\Bbb C:~ 1<|z|<\infty\right\}$.

Keywords